Volume 4, Issue 2 (November 2009)                   IJMSI 2009, 4(2): 9-24 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Borumand Saeid A. Redefined fuzzy subalgebra (with thresholds) of BCK/BCI-algebras. IJMSI. 2009; 4 (2) :9-24
URL: http://ijmsi.ir/article-1-98-en.html
Abstract:  

Using the notion of anti fuzzy points and its besideness to and non-quasi-coincidence with a fuzzy set, new concepts of an anti fuzzy subalgebras in BCK/BCI-algebras are introduced and their inter-relations and related properties are investigated in [3]. The notion of the new fuzzy subalgebra with thresholds are introduced and relationship between this notion and the new fuzzy subalgebra of a BCK/BCI-algebra of [3] are studied.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb